# SDR RRXA97005

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND PRESSURE BULKHEAD WEB PUNCH HOLE AT Y=8.  REPAIRED MINER DAMAGE IN PRESSURE BULKHEAD WEB BY DOUBLER REPAIR AT Y=8 IAW ENGINEERING SKETCH EAR 8-53-1509.
